Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 268537, 34 pages
Research Article

Towards a Prototype of a Spherical Tippe Top

1Howest, ELIT, University College West Flanders, G. K. De Goedelaan 5, 8500 Kortrijk, Belgium
2Department of Mathematical Analysis, Research Group NaM2, University of Ghent, Galglaan 2, 9000 Ghent, Belgium
3Department of Architecture, Sint-Lucas Visual Arts, Institute for Higher Education in the Sciences and the Arts, 9000 Ghent, Belgium
4Howest, Industrial Design Center, University College West Flanders, Marksesteenweg 58, 8500 Kortrijk, Belgium

Received 14 April 2011; Revised 6 October 2011; Accepted 7 October 2011

Academic Editor: Yuri Sotskov

Copyright © 2012 M. C. Ciocci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. C. Ciocci, B. Malengier, B. Langerock, and B. Grimonprez, “Towards a Prototype of a Spherical Tippe Top,” Journal of Applied Mathematics, vol. 2012, Article ID 268537, 34 pages, 2012.